my symptoms are lightheartedness, random dizziness, loss in apatite, trouble sleeping, getting agitated easier, and also my body aches, and my stomach is always in pain
i ahve also been anerexic when i was in 2nd grade i aslo go diffrent time periods eating less food then normal but its all been less lately
These all can be symptoms of anorexia nervosa.Iron deficiency anaemia, worm infestation, thyroid disorders, hypoglycemia, depression all can lead to these symptoms. You may need to see a doctor and consider having regular counseling sessions. A hospital stay may be needed if you have been seriously underweight or have severe medical problems. The aim of treatment is to restore a healthy weight and cultivate healthy eating habits. Try to eat small frequent meals. Gain weight it is one of the cures for anorexia nervosa. Do write to me again.
Best of luck!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.